# SDR CALA2014020700165

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 72,208 hours, 7,332 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT ON RUNWAY DUE TO RED CONFIGURATION & MAIN WHEEL STEERING WARNING. PERFORMED VISUAL INSPECTION OF AIRCRAFT, NO DEFECTS NOTED ON AIRCRAFT ARRIVAL.  GOT MESSAGE MAIN GEAR STEERING MESSAGE 32-63010.  PERFORMED FIM TASK 32-53-00-810-805 MESSAGE ERASED FAULT NOT ACTIVE, NO FURTHER DEFECTS NOTED, OK TO CONTINUE.
